# SDR ASAA201804304435

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 31,436 hours, 9,346 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: EM160359
- Condition: Leaking
- Location: Fuel Servo
- Part time: 31,435 hours, 9,345 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SERVO FUEL HEATER FAILED A LEAK CHECK 3A.  ACFT GROUNDED.   REMOVED THE NR 2 ENGINE SERVO FUEL HEATER IAW AMM 73-11-07-000-801.  INSTALLED A SERVICEABLE FUEL HEATER IAW AMM 73-11-07-400-801-F00. TEST ACCOMPLISHED IAW AMM 71-00-00-800-811-F00, TABLE 502.
